Woman suffers whole body convulsions after taking experimental Moderna COVID-19 vaccine

The purpose of a vaccine is to induce a (hopefully) controlled immune response, allowing the body to launch a defense by producing viable antibodies. However a certain portion of the population may experience a heightened auto-immune reaction, where their own bodies’ immune system start attacking itself. Not good, as you can see symptoms include uncontrollable shaking, rashes, fainting, fatigue, worse case: coma & death. Please do your own research before using ANY vaccine, esp experimental ones!

Thursday, January 14, 2021 by: News Editors

(Natural News) A woman from Oakland City, Indiana in the United States warned others to not get the experimental Moderna COVID-19 vaccine after she suffered tongue spasms and whole body convulsions. She posted her videos on Facebook where her entire body is seen shaking uncontrollably. The CDC said such side-effects are “mild” and “normal”.

(Article republished from GreatGameIndia.com)

Shawn Skelton, the resident of Oakland City who works for Good Samaritan Home, a nursing home in Evansville claimed she suffered uncontrollable shaking and tongue spasms after taking the experimental Moderna’s COVID-19 vaccine. She and her fiance believe the convulsions could only be a reaction to the shot.

Woman Suffers Whole Body Convulsions After Taking Experimental Moderna COVID-19 Vaccine
Woman Suffers Whole Body Convulsions After Taking Experimental Moderna COVID-19 Vaccine

In a Facebook post on 8th January 2021, she warned others against considering to get the experimental vaccine shot.

If you are considering the vaccine for covid….. the MODERNA…. I would advise against it! I’m in bad shape! Everyday getting worse and I’m not getting help or answers! I’m scared to death to say the least!

And to find someone willing to attempt to figure this out hasn’t been very successful! I went to 2 hospitals today, walked out of deaconess and went to St Vincent. No answers there either. They say let’s see a neurologist (who knows when they can see me) yesterday my tongue began to spasm and it hasn’t quit.

Today my whole body has been convulsing all day! They sent me home!! I’m posting 2 videos that are quite embarrassing if you know me but I want you to see what’s happening to me!

Just please pray for me
https://www.facebook.com/plugins/video.php?href=https%3A%2F%2Fwww.facebook.com%2Fshawn.skelton.73%2Fvideos%2F403541087597899%2F&show_text=0&width=267

“Three days later after the Moderna shot, this was the uncontrollable shakes,” Skelton’s fiance, Rich Vidiella, said from her hospital bedside Monday. “If she gets worked up thinking about it, she gets crying. It takes over her body for like a good maybe minute or two, and she’ll start shaking even worse.”

“Nobody wants to point it toward the vaccine,” Vidiella said.

Speaking on the matter Dr. Craig Everett Haseman, a local doctor said, “To cause uncontrollable shaking, you’d have to have something that’s — throughout your whole body, you’d have to have something that affects your brain or your nervous system. It would have to cause some kind of neurological abnormality in the spinal cord or the brain itself.”

Meanwhile, the CDC weighing in on Skelton’s claims said the side effects “tend to be mild to moderate and go away quickly.”

Read more at: GreatGameIndia.com

https://www.naturalnews.com/2021-01-14-woman-suffers-convulsions-taking-moderna-covid-vaccine.html

Previous :The left’s plan to purge military of conservatives under guise of fighting “hate groups”

One thought on “Woman suffers whole body convulsions after taking experimental Moderna COVID-19 vaccine

♥Thanks for sharing♥

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s